DescriptionFor the symptonmatic relief of colds and flu:
Headache Sore throat fever body aches & pains blocked or runny nose
DirectionsLemsip Max Cold & Flu Cap should be swallowed whole with water. Do not chew.
Adults and Children 12 and over: 2 Capsules every 4-6 hours as required. Do not exceed 8 Caps in 24 hours. Do not give to children under 12.
IngredientsParacetamol 500mg, Phenylephrine Hydrochloride 6.1mg
WarningsSee your doctor or pharmacist before taking if you are pregnant or being prescribed medicine, have high blood pressure or heart problems or are taking antidepressant medication.New Zealand: 0800 764 766 Information Centre